# SDR UATA202007157107

- Difficulty date: July 7, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N707RA
- Make and model: Cessna 208B
- Aircraft serial: 208B5120
- Aircraft time: 3,902 hours, 7,458 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Cowling
- Part time: 3,902 hours, 7,458 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE COWL INERTIAL SEPARATOR INLET SUPPORT BRACKET FOUND CRACKED UPON ROUTINE ENGINE INSPECTION.
